MathSciNet Relay Station
MathSciNet bibliographic data
MR1963141 (2004d:11061) 11J82 (11J72 11Y60)
Zudilin, V. V. On third-order Apéry-type recursion for $\zeta(5)$. (Russian) Mat. Zametki 72 (2002), no. 5, 796--800; translation in Math. Notes 72 (2002), no. 5-6, 733–737
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement